# SDR DALA2020022101316

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 76,993 hours, 57,448 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT FA REPORTED SMOKE SMELL AROUND FWD GALLEY. WE SMELLED IT IN COCKPIT AT SAME TIME (BURNT POPCORN SMELL). NOTHING WAS IN OVEN. I TURNED OFF GALLEY PWR SMELL DISSIPATED FA REPORTED SMELL WAS AROUND #1 COFFEE MKR. RESTORE GALLEY PWR. TURNED BOTH COFFEE MKRS ON & SMELL RETURNED (LESS INTENSE) R&R COFFEE MKRS IAW MD88 AMM 25-33. OPS CK NML. OK FOR SVC. MAKER, BEVERAGE OFF 66-2530-9-0001 S/N 04906 MAKER, BEVERAGE OFF 66-2530-9-0001 S/N 02357. (LP6629144)
